# SDR VNAA2015102600016

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 26,013 hours, 25,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE, MID CAP ANGLE AND AFT CAP ANGLE HAVE MULTIPLE AREAS OF FILIFORM CORROSION BEYOND LIMITS.  REPLACED PAX DOOR LOWER SILL ANGLE, MID CAP ANGLE, AND AFT CAP ANGLE IAW SRM.
